# SDR SWIA97857

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS DID NOT RETRACT AFTER TAKEOFF, HAD DISAGREEMENT WITH OUTBOARD PAIR.  RETURNED TO FIELD.  FOUND FLUID ON CANNON PLUG FOR LEFT OUTBOARD FLAP.  CLEANED CANNON PLUG ON OUTBOARD FLAPS ON LEFT AND RIGHT SIDES, OPS CHECKS GOOD.
